# SDR RAIA201505310001

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,982 hours, 32,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR AIRSTAIRS DO NOT FULLY DEPLOY DURING POST FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE TORQUE ARM PASSED THE INNER DOOR HANDLE, REPOSITIONED TORQUE ARM AND OPS CHECK GOOD.
